Primitive divisors on twists of the Fermat cubic

G Everest, P Ingram, S Stevens

Research output: Contribution to journalArticle

9 Downloads (Pure)

Abstract

We show that for an elliptic divisibility sequence on a twist of the Fermat cubic, u3+v3=m, with m cube-free, all the terms beyond the first have a primive divisor.
Original languageEnglish
Pages (from-to)54-81
Number of pages28
JournalLMS Journal of Computation and Mathematics
Volume12
Publication statusPublished - 4 Mar 2009

Cite this